Good for pain relief and fever but not effective in joint pain due to poor anti-inflammatory action.
Starts working within one hour. Wait for at least 4 hours before taking the next dose.
Present in many over-the-counter (OTC) and prescription medicines. Avoid taking more than one paracetamol product at a time to prevent overdose. Doses >4 g/day (2 g in alcoholics) may cause liver, kidney or heart problems.
Discontinue Zenmol and inform your doctor immediately if rash occurs.
For children, measure the doses of liquid Zenmol using the measuring cup instead of a teaspoon to avoid under or over-dosage.
Avoid excess alcohol intake (>3 glasses/day) when taking Zenmol as it may cause liver damage.
If your child vomits in less than 30 minutes after having a dose of Zenmol tablets or syrup, give him/her the same dose again. If your child vomits more than 30 minutes after a dose of tablets or syrup, you do not need to give him/her another dose, until the next normal dose.
Q. When will my child feel better after taking Zenmol?
Usually your child will feel better after about half an hour of taking Zenmol.
Q. How often can I give Zenmol to my child?
You should only give four doses of Zenmol in 24 hours. There should be a gap of at least 4 hours between two doses. Do not give Zenmol for more than 3 days to your child without first talking to your doctor.
Q. Can I give Zenmol syrup to my child for cold?
Zenmol along with relieving fever also helps in controlling problems associated with cold such as headache and earache associated with cold. However, it does help relieve stuffy nose and cough for which doctor’s advice is required.
Q. Does Zenmol make babies sleepy?
No, Zenmol does not make babies sleepy, contrary to the common belief.
Q. Is Zenmol safe for children?
If used as directed by the physician, Zenmol is safe for children.
Q. Is Zenmol an antibiotic?
No, Zenmol is not an antibiotic. It works as a painkiller and as a medicine which brings down high fever.
Q. Can I give my child Zenmol and ibuprofen together?
Ibuprofen and Zenmol are safe painkillers which can be given to children, though both should not be used together. Instead, if you have given your child Zenmol and still he/she is feverish or in pain you could try ibuprofen instead, when the next dose is due.
Information last updated by Dr. Varun Gupta, MD Pharmacology on 12th Nov 2019. The medicine details are for information purpose only. Consult a doctor before taking any medicine.